# SDR RAIA960718

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: KPT06F84S
- Condition: Loose
- Location: Lt Engine
- Part time: 10,408 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - FLT 4761 - LEFT ENGINE OIL PRESSURE ERRATIC.  MAINTENANCE REPAIRED THE LEFT OIL PRESSURE TRANSDUCER CANNON PLUG. (X)
